Opuscula Math. 30, no. 4 (2010), 411-429
http://dx.doi.org/10.7494/OpMath.2010.30.4.411

 
Opuscula Mathematica

Existence and attractivity results for nonlinear first order random differential equations

Bapurao C. Dhage
Sotiris K. Ntouyas

Abstract. In this paper, the existence and attractivity results are proved for nonlinear first order ordinary random differential equations. Two examples are provided to demonstrate the realization of the abstract developed theory.

Keywords: random differential equations, locally attractive, globally attractive, local asymptotic attractive, fixed point theorem.

Mathematics Subject Classification: 47H40, 60H25.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Bapurao C. Dhage, Sotiris K. Ntouyas, Existence and attractivity results for nonlinear first order random differential equations, Opuscula Math. 30, no. 4 (2010), 411-429, http://dx.doi.org/10.7494/OpMath.2010.30.4.411

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.